# SDR HEEA072100

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 10,971 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 15202
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY TOO DIM AND SEVERAL LED DIGITS INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND FOUND DISPLAY BAD.  REPLACED AND ADJUSTED C/N SQUELCH, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
